# SDR KCSA20120414003

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: KCSA
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 84,136 hours, 22,094 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT MAIN DECK CARGO SMOKE DETECTOR AND CARGO FIRE WARNING LIGHTS ILLUMINATED.  NO APPARENT FIRE.  COMPLETED CHECKLIST IAW QRH.  PERFORMED MAIN DECK CARGO COMPARTMENT SMOKE DETECT SYSTEM TEST IAW AMM 26-14-00, NO FAULTS NOTED SMOKE DETECT SYSTEM TEST NORMAL IAW AMM 26-14-00.
